标题:A Note on Meromorphic Solutions of Linear Partial Differential Equations of Second Order
作者:Hu, Pei-Chu; Li, Bao Qin
作者机构:[Hu, Pei-Chu] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Li, Bao Qin] Florida Int Univ, Dept Math, Miami, FL 33199 USA.
通讯作者:Li, BQ
通讯作者地址:[Li, BQ]Florida Int Univ, Dept Math, Miami, FL 33199 USA.
来源:COMPLEX ANALYSIS AND OPERATOR THEORY
出版年:2014
卷:8
期:6
页码:1173-1182
DOI:10.1007/s11785-013-0314-6
关键词:Entire solution; Meromorphic solution; Jacobi equation; Order;; Polynomial coefficient
摘要:We will prove a uniqueness theorem for meromorphic solutions of linear partial differential equations of second order with polynomial coefficients associated with the Jacobi differential equations and their generalizations.
收录类别:SCOPUS;SCIE
WOS核心被引频次:3
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84904965518&doi=10.1007%2fs11785-013-0314-6&partnerID=40&md5=563f2f1371c5545005629280c84a9dd5
TOP